# SDR AALA202306075464

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOORBEAM LOCATED AT BS 986.5 AT LBL 64. REMOVED, FABRICATED, AND INSTALLED FLOORBEAM SECTION PER SRM 53-00-51-2R-1 PROCEDURE 1 REPAIR 1.
